Skip to Main content Skip to Navigation
Journal articles

Duality Between Invariant Spaces for Max-Plus Linear Discrete Event Systems

Abstract : We extend the notions of conditioned and controlled invariant spaces to linear dynamical systems over the max-plus or tropical semiring. We establish a duality theorem relating both notions, which we use to construct dynamic observers. These are useful in situations in which some of the system coefficients may vary within certain intervals. The results are illustrated by an application to a manufacturing system.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00562586
Contributor : Publications Ampère Connect in order to contact the contributor
Submitted on : Thursday, February 3, 2011 - 3:53:33 PM
Last modification on : Wednesday, April 27, 2022 - 3:48:29 AM

Links full text

Identifiers

Citation

Michaël Di Loreto, Stéphane Gaubert, Ricardo Katz, Jean-Jacques Loiseau. Duality Between Invariant Spaces for Max-Plus Linear Discrete Event Systems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2010, 48 (8), pp.5606-5628. ⟨10.1137/090747191⟩. ⟨hal-00562586⟩

Share

Metrics

Record views

383